Advertisement

Independance de suites

  • H. Niederreiter
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 475)

Keywords

Localement Compact Groupes Localement Compact Condition Suivante Product Measure Space Condition Suffisante 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Références

  1. [1]
    Berg, I. D.— Rubel, L. A.: Densities on locally compact abelian groups, Ann. Inst. Fourier 19, fasc. 1, 81–107 (1969); Erratum, ibid., Ann. Inst. Fourier 19, fasc. 2, 533 (1969).MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Dennis, J. S.: The distribution of sequences in Abelian groups, Proc. Cambridge Phil. Soc. 67, 1–11 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Descovich, J.: Zur Theorie der Gleichverteilung auf kompakten Raümen, Sitzgsberg. Österr. Akad. Wiss., math.-naturw. Kl., Abt. II, 178, 263–283 (1969).MathSciNetzbMATHGoogle Scholar
  4. [4]
    Dupain, Y.: Répartition des sous-suites d’une suite donnée, Thèse, Bordeaux, 1973.Google Scholar
  5. [5]
    Dupain, Y.— Lesca, J.: Répartition des sous-suites d’une suite donnée, Acta Arith. 23, 307–314 (1973).MathSciNetzbMATHGoogle Scholar
  6. [6]
    Kakutani, S.: Notes on infinite product measure spaces. II, Proc. Imp. Acad. Tokyo 19, 184–188 (1943).MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Kuipers, L.: Continuous distribution mod 1 and independence of functions, Nieuw Arch. voor Wisk. (3) 11, 1–3 (1963).MathSciNetzbMATHGoogle Scholar
  8. [8]
    Kuipers, L.— Niederreiter, H.: Uniform Distribution of Sequences, Interscience Tracts, John Wiley and Sons, New York, 1974.zbMATHGoogle Scholar
  9. [9]
    Kuipers, L.— Niederreiter, H.: Asymptotic distribution mod m and independence of sequences of integers. I, II, Proc. Japan Acad. 50, 256–265, 261–265 (1974).MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Kuipers, L.— Shiue, J.-S.: Asymptotic distribution modulo m of sequences of integers and the notion of independence, Atti Accad. Naz. Lincei Mem. (8) 11, 63–90 (1972).MathSciNetzbMATHGoogle Scholar
  11. [11]
    Lesca, J.: Suites équiréparties dans un espace localement compact, L’Enseignement Math. (2) 17, 311–328 (1971).MathSciNetzbMATHGoogle Scholar
  12. [12]
    Mendès France, M.: Les suites à spectre vide et la répartition (mod 1), J. Number Th. 5, 1–15 (1973).CrossRefzbMATHGoogle Scholar
  13. [13]
    Nathanson, M. B.: Asymptotic distribution and asymptotic independence of sequences of integers, à paeraitre.Google Scholar
  14. [14]
    Niederreiter, H.: On the existence of uniformly distributed sequences in compact spaces, Compositio Math. 25, 93–99 (1972).MathSciNetzbMATHGoogle Scholar
  15. [15]
    Nioderreiter, H.: Metric theorems on the distribution of sequences, Proc. Symp. Pure Math., vol. XXIV, pp. 195–212, Amer. Math. Soc., Providence, R.I., 1973.Google Scholar
  16. [16]
    Niederreiter, H.: Rearrangement theorems for sequences, Journées Arithmétiques de Bordeaux 1974, Astérisque, à paraître.Google Scholar
  17. [17]
    Niederreiter, H.: Uniform distribution and independence of sequences, a paraitre.Google Scholar
  18. [18]
    Shiue J.-S.: On a theorem of uniform distribution of g-adic integers and a notion of independence, Rend. Accad. Naz. Lincei 50, 90–93 (1971).MathSciNetzbMATHGoogle Scholar
  19. [19]
    Steinhaus, H.: Sur les fonctions indépendantes (VI), Studia Math. 9, 121–131 (1940).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • H. Niederreiter
    • 1
  1. 1.School of MathematicsThe Institute for Advanced StudyPrinceton-New-HerseyUSA

Personalised recommendations